# SDR WRNA201200009

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 68,592 hours, 15,646 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 SYSTEM HYD FLUID LOSS.  RETURNED TO AIRFIELD.  LANDING NORMAL.  REPLACED NR 1 ENGINE LEFT AND RIGHT EDHP'S IAW 29-11-20, HYD MANIFOLD IAW 29-12-30.  RUN UP AND LEAK CHECKED SYSTEM FOUND SATISFACTORY IAW 71-00-00.  AIRCRAFT RETURNED TO SERVICE.
